# SDR CALA2024031500741

- Difficulty date: March 3, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS955 RH T-FITTING FOUND CORRODED,   RH T-FITTING REPLACED AND NEW T-FITTING INSTALLED IAW ECRA 5340-02186 REV ORIG AND WORK DETAILS REFER EA5340-01385 REV ORIG OP 006 ATTACHED FORM 44.0008 ITEM 1.
